# SDR COMA9630163

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- Engine: Ge CT75A2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 32899541
- Condition: Malfunction
- Location: Lt Engine
- Part time: 1,853 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH ENGINE ANIT-ICE OPERATING, THE LT AIR VALVE WARNING ILLUMINATED ON CWP.  REPLACED THE BLEED AIR SHUT OFF VALVE.
